# SDR FDEA202104271052

- Difficulty date: April 27, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N319FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 47820
- Aircraft time: 102,655 hours, 31,222 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: ADA728655
- Condition: Delaminated
- Location: Main Deck
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPPER MAIN DECK FLOOR PANEL STA 730-751 & LBL 8.5 - RBL 8.5, FOUND NUMEROUS   DAMAGED SPOT ON UPPER SURFACE PANEL.RED MARKED. FABRICATED UPPER MAIN DECK FLOOR PANEL (ADA7286-55) STA. 730-751 & LBL 8.5 & - RBL 8.5   PER FEDEX DRAWING SRZ 25-005
